# SDR SWIA20019996

- Difficulty date: July 2, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- Aircraft time: 3,716 hours, 5,351 cycles
- Engine: Pwa PW118
- Propeller: Hamstd 14RF19
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Brake Assy
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 BRAKE LOCKED UPON LANDING. REPLACED NR 2 BRAKE ASSEMBLY, ALSO BRAKE CONTROL VALVE. AIRCRAFT RESTORED TO NORMAL.  ALL CHECKS GOOD.
